MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: (b)(4) -user's test strip had poor storage (kitchen) note: manufacturer contacted customer on (b)(4) 2017 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer initially reported complaint for dead meter; complaint was able to be resolved through troubleshooting.Customer then reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 134 mg/dl.The customer's expected fasting blood glucose test result range is 80 - 100 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 11/15/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history (date / time not set): result 1 :134mg/dl date: (b)(6) 2017 time:12:00pm fasting.Result 2 :122mg/dl date: (b)(6) 2017 time:01:10pm fasting.Result 3 : 98mg/dl date: (b)(6) 2017 time:12:14pm fasting.Result 4 :107mg/dl date: (b)(6) 2017 time:12:58am fasting.Result 5 :103mg/dl date: (b)(6) 2017 time:12:35pm fasting.Customer is calling because she states her meter is reading inaccurately.The customer first called stating that her meter was not turning on, but we were able to trouble shoot the meter and it turns on.Customer tested this morning after waking up and the meter read 134 mg/dl and it was a fasting result.Customer states her morning reading has never read that high.Customers normal glucose range is from 80-100 fasting in the morning.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7080227
Report Number1000113657-2017-02030
Device Sequence Number19282374
Product Code NBW
UDI-Device Identifier00021292007867
UDI-Public(01)00021292007867(17)181115(10)MU2469
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/15/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2017
Initial Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1